# SDR AALA202401080005

- Difficulty date: December 15, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 60,253 hours, 24,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U139
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT N BASE MAINTENANCE: CRACK IN MAIN CABIN FLOOR STRUCTURE SUPPORT INTERCOSTAL AT BS 284.5, RBL 1. REPLACED INTERCOSTAL PER SRM 51-40-02-0G.
